# SDR FDEA202403190310

- Difficulty date: March 19, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 66,292 hours, 25,636 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TE FLAP DISAGREE EICAS MESSAGE ON FINAL WHEN  SELECTION FLAPS 25.  PERFORMED GO AROUND, RAN QRH  PROCEDURE.  DECLARED AN EMERGENCY AND LANDED  WITHOUT EVENT.  ***EMERGENCY DECLARED***   FACT 19MAR24 02:46   SYR  FIM: 27-51 FT 808  FIM: 27-51 FT 805  PERFORMED FSEU 1, 2 AND 3 BITE PROCEDURES. NO  FAULTS ON ANY OF THE 3 BOXES. TROUBLE SHOT PER FIM  27-51 FT 808. FLAP OPERATION CHECKS NORMAL. OK FOR  SERVICE.
